Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1979, Volume 18, Number 4, Pages 426–441 (Mi al1657)  

This article is cited in 2 scientific papers (total in 2 papers)

Free lattice-ordered groups

V. M. Kopytov


Full text: PDF file (1242 kB)

Bibliographic databases:
UDC: 519.48
Received: 27.12.1978

Citation: V. M. Kopytov, “Free lattice-ordered groups”, Algebra Logika, 18:4 (1979), 426–441

Citation in format AMSBIB
\Bibitem{Kop79}
\by V.~M.~Kopytov
\paper Free lattice-ordered groups
\jour Algebra Logika
\yr 1979
\vol 18
\issue 4
\pages 426--441
\mathnet{http://mi.mathnet.ru/al1657}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=582096}


Linking options:
  • http://mi.mathnet.ru/eng/al1657
  • http://mi.mathnet.ru/eng/al/v18/i4/p426

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Kopytov, N. Ya. Medvedev, “Varieties of lattice ordered groups”, Russian Math. Surveys, 40:6 (1985), 97–110  mathnet  crossref  mathscinet  zmath  adsnasa
    2. N. V. Bayanova, N. Ya. Medvedev, “Reversing Automorphisms of Free /-Groups”, Algebra and Logic, 43:2 (2004), 88–93  mathnet  crossref  mathscinet  zmath
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:16
    Full text:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021